National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 1411975

History of Changes from the VAERS Wayback Machine

First Appeared on 7/23/2021

VAERS ID: 1411975
VAERS Form:2
Age:49.0
Sex:Female
Location:Foreign
Vaccinated:2021-06-04
Onset:2021-06-04
Submitted:0000-00-00
Entered:2021-06-19
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH - / 1 - / -

Administered by: Other      Purchased by: ??
Symptoms: Altered state of consciousness, Cough, Depressed level of consciousness, Pruritus, Tachycardia

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? Yes
Office Visit (V2.0)? Yes
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? No
Hospitalized? No
Previous Vaccinations:
Other Medications:
Current Illness:
Preexisting Conditions: Medical History/Concurrent Conditions: Asthma
Allergies:
Diagnostic Lab Data:
CDC 'Split Type': JPPFIZER INC2021658235

Write-up: Consciousness disturbed; Consciousness clouding; tachycardia; cough; itching; This is a spontaneous report from a contactable physician received from the Regulatory Authority. Regulatory authority report number is v21111814. The patient was a 49-year and 8-month-old female. Body temperature before vaccination was not provided. The patient had relevant medical history of Asthma. On 04Jun2021 around 10:00 (the day of vaccination), the patient received the first dose of bnt162b2 (COMIRNATY, Solution for injection, Lot number unknown, Expiration date unknown) via an unspecified route of administration as a single dose for COVID-19 immunization. Event terms were reported as itching, cough, tachycardia and Consciousness disturbed. Event onset date was reported as 04Jun2021. The course of the event was as follows: On 04Jun2021 at 10:05 (5 minutes after the vaccination), the patient experienced itching. On 04Jun2021 at 10:10 (10 minutes after the vaccination), the patient experienced cough. On 04Jun2021 at 10:15 (15 minutes after the vaccination), the patient experienced tachycardia and administered EPIPEN. On 04Jun2021 at 10:30 (30 minutes after the vaccination), the patient''s symptoms didn''t improved and administered EPIPEN, and experienced Consciousness clouding, so she was sent to this hospital. On 04Jun2021 (the same day after the vaccination), the outcome of the event was recovered. The reporting physician classified the event as non-serious and assessed that the event was related to bnt162b2. There was no other possible cause of the event such as any other diseases. The reporting physician commented as follows: I thought that it was the allergic reaction of COVID-19 vaccination. And not the Anaphylaxis.

New Search

Link To This Search Result:

https://medalerts.org/vaersdb/findfield.php?IDNUMBER=1411975&WAYBACKHISTORY=ON


Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166